# SDR VQI2012F00012

- Difficulty date: March 25, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N639VA
- Make and model: Airbus A320-214
- Aircraft serial: 3016
- Engine: Cfmint CFM565B4P
- Engine time: 11,135 hours, 3,440 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE INSTALLED IN NR 2 POSITION, WAS RECOMMENDED TO BE REMOVED IMMEDIATELY DUE TO FINDINGS FROM A PLANNED OIL FILTER SAMPLE.  THE LAB REPORT, REPORTED HIGH IRON, NICKEL AND SILVER FLAKES AND SPHERES.  REMOVAL FOR INVESTIGATION OF NR 3B BEARING DETERIORATION.  THE ACFT WAS IN FOR RON MX WHEN THE FINDING WAS RECEIVED AND WAS IMMEDIATELY TAKEN OUT OF SERVICE.  THE ENGINE REPLACEMENT IS IN PROGRESS AS OF 3/25/2012.  THIS ENGINE HAS BEEN INSTALLED ON NR 2 POSITION SINCE 5/5/2011.
